EconPapers    
Economics at your fingertips  
 

High Efficient Numerical Methods for Viscous and Nonviscous Wave Problems

Xiujie Lv, Jinggang Qin and Tongke Wang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper is concerned with accurate and efficient numerical methods for solving viscous and nonviscous wave problems. The paper first introduces a new second‐order PR‐ADI like scheme. For an efficient simulation, the scheme is also extended to a high‐order compact PRADI like method. Both of them have the advantages of unconditional stability, less impact of the perturbing terms on the accuracy, and being convenient to compute the boundary values of the intermediates. Besides this, the compact scheme has high‐order accuracy and costs less in computational time. Numerical results are presented to show the accuracy and efficiency of the new algorithms.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/267106

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:267106

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:267106